# SDR USAA920081719

- Difficulty date: September 17, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601198
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 - MAJOR REPAIR, NR 6 SLAT DISBONDED ON UPPER SURFACE AT SLAT STA 326.80 TO 329.5.  REPAIRED NR 6 SLAT AT SLAT STA 326.8 TO 329.5 IAW B737 SRM 51-70-10-2R4.
